Advertisement

kevolution

Newbie
  • Content count

    6
  • Joined

  • Last visited

  1. Thanks for your response. I'm already at the max dose for Cymbalta. Tried a few augmenters that didn't seem to help, but I'll ask my doc about Mirtazapine. I also tried Effexor for a month and didn't feel a difference. Gained like 10 lbs too.
  2. Cymbalta helped me for almost 10 years, but it's not helping enough anymore. My depression is definitely worse and Cymbalta doesn't even seem to make a dent. Has anyone switched to something else that helped?
  3. Cymbalta helped me for almost 10 years, but it's not helping enough anymore. My depression is definitely worse and Cymbalta doesn't even seem to make a dent. Anybody switch to something else that helped?
  4. Good to know I'm not the only one. I can feel it on my face. Wish it would go away. If you find anything that works, let me know. I'll do the same.
  5. Do you have it on your face when you're not at work? It's on my face all the time.
  6. About 2 years ago, my depression got suddenly worse, and ever since, I've had a constant pained expression on my face. I don't have to be thinking about anything, the pained expression is just always there. Has anybody else had that symptom? If so, did you find medication that made it go away? It's a really haunting look. It's pretty much like this one from the Wikipedia page for major depressive disorder.